On para-Nordenian structures


Creative Commons License

SALIMOV A., Agca F.

ANNALES POLONICI MATHEMATICI, vol.99, no.2, pp.193-200, 2010 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 99 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.4064/ap99-2-6
  • Title of Journal : ANNALES POLONICI MATHEMATICI
  • Page Numbers: pp.193-200

Abstract

The aim of this paper is to investigate para-Nordenian properties of the Sasakian metrics in the cotangent bundle.